# SDR UALA2011052302522

- Difficulty date: May 22, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 47,741 hours, 18,475 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENG START, RT WING STARTED LEAKING FUEL OUT OF VENT.  MAINT TEXT: WITH RIGHT WING TANK FULL AND BOOST PUMPS RUNNING, FOUND FUEL LEAKING INTO VENT TANK THROUGH UPPER VENT HOLE IN VENT TANK.  REPLACED RT WING SUCTION VALVE REF AMM, CHECKS GOOD.
